# SDR DALA2025041502935

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 31,158 hours, 12,146 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Smoke
- Location: Seat 12 E
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6420744) TV MONITOR AT 12E BEGAN SMOKING WITH STRONG ELECTRIC SMELL TOO. SHUT POWER OFF TO IFE SYSTEM AND SMOKE STOPPED. R/R SDU 12E.
